Ibañez Gonzalez, Jacinto Javier; Hernandez Garcia, Vicente; Ruiz Martínez, Pedro Antonio; Arias Antunez, Enrique

A piecewise-linearized algorithm based on the Krylov subspace for solving stiff ODEs

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

no se ha incluído un abstract

  • ISSN: 0377-0427
  • Año: 2011
  • Volumen: 235
  • Número: 7
  • Páginas: 1798-1804
 

Cita:

Ibañez Gonzalez, Jacinto Javier; Hernandez Garcia, Vicente; Ruiz Martínez, Pedro Antonio; Arias Antunez, Enrique. A piecewise-linearized algorithm based on the Krylov subspace for solving stiff ODEs. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 2011;235(7):1798-1804.

Quitar filtro: | línea: CNU | 1 | 2 | > | >>
(*) busca en el contenido de los elementos más significativos (titulo, descripción, etc.)